MathSciNet Relay Station
MathSciNet bibliographic data
MR933231 (89f:58044) 58E20
Shatah, Jalal Weak solutions and development of singularities of the ${\rm SU}(2)$ $\sigma$-model. Comm. Pure Appl. Math. 41 (1988), no. 4, 459–469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement